# SDR GM0408

- Difficulty date: April 13, 2004
- Submitted: April 30, 2004
- Operation: Air carrier
- Aircraft: N5117
- Make and model: Cessna 650
- Aircraft serial: 6507064
- Engine: Garrtt TFE731*
- System (JASC): 3411 · Pitot/Static System
- Part: Pitot Tube
- Condition: Obstructed
- Location: Pitot/Static Sys
- Stage of operation: CL
- How discovered: 9
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

AFTER ROTATION, CREW NOTICED A LOSS OF AIRSPEED INDICATION ON THE PILOT`S INDICATOR ONLY.  FLAP OVERSPEED LIGHT ILLUMINATED.  ALSO THE AUTOPILOT AND YAW DAMPENER WOULD NOT ENGAGE.  TROUBLESHOOTING POINTED TO A LACK OF AIRSPEED INDICATION FROM THE LT SIDE AIR DATA COMPUTER.  THE PITOT TUBE AND ASSOCIATED TUBING WERE CLEARED OF DEBRIS.  A PITOT/STATIC CHECK WAS PERFORMED WITH NO ABNORMALITIES NOTED.  OPERATION OF ALL ASSOCIATED SYSTEMS WERE NORMAL.  AC WAS RELEASED FOR FLIGHT.
